Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

A few weeks ago, late at night, I was getting

                                                       A few weeks ago, late at night, I was getting undressed for bed. I felt a hard lump in the middle of my left buttock. I looked in the mirror and I had a large deep purple bruise. The size of my hand. I did not recall hitting anything to cause such a bruise. The bruise is now fading with an outline and I still have the lump. It is not painful and only is uncomfortable if I push on it. Anything to be concerned about?
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i had blood in my urine exactly a week ago and it was very very painful, especially the last few drops of urine. This happened only a few times on that day until i got the syrup CITRALKA. i have been taking two tespns of that 3 times a day. I got my periods after that and its over today. i have started taking amoxillin 250mg two times a day. one i the morning and one at night,along with citralka planning to continue it for 5 days. My problem is if i skip the citralka even once my pain returns but no blood - only pain when i urinate. I am very normal at other times - no body ache,nothing. I have been drinking 5 to 6 litres of water since last week and also having lots of oranges and having food items without sugar and very less salt, mostly buttermilk with rice all the time. i will continue the amoxillin for 3 days from now and stop citralka if the pain still persisits i will immediately go to and get the urine test done.my question is when do i stop citralka and when am i going to be alright???

doctor1 MD

Hello, I have been getting stomach aches lately at night and I am wondering if it is due to sugar. i.e. I feel fine after dinner, then if I eat something sweet (cake, pie) after - I have been having intense stomach ache. I have eaten sugar no problem before - just noticing the last week or so this reaction.

doctor1 MD

During finals week there are long nights of studying with the assistance of Vyvanse . I rarely exceed 40 mg of Vyvanse in a 15 hour period, but sometimes late at night when I have taken it and i m working I feel a tingling pain in my legs almost like growing pains. I feel I should note during these late nights I am sat at a desk in a rather hard chair for long periods of time, would that have anything to do with it?

Loading Online Doctors....